# SDR CALA2014080191581

- Difficulty date: July 29, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 95,497 hours, 10,577 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 54HJK TO 59HJK, SEAT EEL INOPERATIVE.   FOUND TWO BROKEN WIRES CABLE ASSEMBLY PCN 560-4667.  STILL NEEDS CABLE ASSEMBLY PCN 560-46 66.
